# SDR HALA2019041100185

- Difficulty date: April 10, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N213HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08237
- Aircraft time: 2,414 hours, 471 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7520 · Engine Cooling System
- Part: Warning Message
- Condition: False Indication
- Location: Nr 2 Engine
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM -  ENG 2 AIR SYSTEM FAULT ON APPROACH. // PERFORMED BITE TEST ON EEC 1 & 2, NO FAULTS NOTED. DID A HISTORY SEARCH ON THIS FAULT AND NONE WERE FOUND PREVIOUS OF THIS ONE. WILL CONTINUE MONITORING AS REQUIRED PER TSM 75-26-00-810-819-A. OK FOR SERVICE.
